# SDR ABXA080211

- Difficulty date: July 17, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 50,498 hours, 38,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 96F6675763
- Condition: Corroded
- Location: Bs 325-347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK CORRODED AT LT BUTT LINE 7.28, STA 325-347.  REMOVED AND REPLACED TRACK IAW B767 SRM.  (A)
